MAUDE Adverse Event Report: ALN IMPLANTS CHIRURGICAUX ALN OPTIONAL VENA CAVA FILTER

ALN IMPLANTS CHIRURGICAUX ALN OPTIONAL VENA CAVA FILTER
Model Number FJ.120096
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, the patient underwent an ivc filter implantation procedure.The implanted filter tilted and not perforated the vessel wall.On an unknown date of (b)(6) 2022, the patient underwent ct scan for filter extraction procedure, which showed two of the anchorage struts perforated the vessel wall.On (b)(6) 2022, the patient underwent a filter extraction procedure.The filter was extracted.Postoperative angiography did not show contrast agent leaked from the blood vessels.Patient's condition favorable after the operation.

Brand Name
ALN OPTIONAL VENA CAVA FILTER
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
ALN IMPLANTS CHIRURGICAUX
589 chemin du niel
bormes les mimosas, 83230
FR  83230
Manufacturer Contact
severine joly
589 chemin du niel
bormes les mimosas, 83230
FR   83230
MDR Report Key14286470
Report Number3007080617-2022-00002
Device Sequence Number11177512
Product Code DTK
UDI-Device Identifier03760017680011
UDI-Public03760017680011
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163699
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFJ.120096
Device Lot Number080219
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2022
Initial Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown